# SDR TWAA0103309

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN MID CARGO COMPT, FOUND CORROSION ON TRACK SUPPORT RT SIDE STA 598 TO 642.  REMOVED TRACK SUPPORT AND FABRICATED NEW PER SRM 53-24-0, PAGE 19 AND 20.  HEAT TREATED PER SRM 51-10-2A.  ALODINE PER SRM 51-10-3.  PRIMED AND TOP COATED PER SRM 51-10-3.  INSTALLED WITH ORIGINAL TYPE OF FASTENERS AND TORQUED PER SRM 51-30-1, DRAWING 5936660.
